# SDR DALA1222019257

- Difficulty date: April 8, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 39,368 hours, 22,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 591013061
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DOME LOWER BL 0 TRIANGLE SHAPED DOUBLER CORRODED.  REMOVED TEE ANGLE AND DOUBLER.  DOUBLER CORRODED OUT OF LIMITS.  INSTALLED NEW DOUBLER AND INSTALLED TEE ANGLE PER SRM 53-10-03 VOL I.
